# SDR REXA201100782

- Difficulty date: October 25, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 19,814 hours, 17,271 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE ON APPROACH, NOSE GEAR DIDN’T EXTEND ON FIRST ATTEMPT, CREW RECYCLED GEAR AND NOSE GEAR CAME DOWN.  COMPLIED WITH PA 05-018B GEAR DISAGREE EVENT PROCEDURES.  NO FAULT FOUND.  PERFORMED OPERATIONAL TEST OF LANDING GEAR EXTENSION AND RETRACTION SYS IAW AMM 32-30-00.  NO FAULTS FOUND THIS CLEARS DM 53536, PLACARD REMOVED.  OK FOR SERVICE.
